pretendworld_ (pretendworld_) wrote in vaginapagina,
pretendworld_
pretendworld_
vaginapagina

acne and HBC

I've been taking the pill (Estelle 35 ED) for a few years now, mainly just to fix up my skin -which has ALWAYS been a problem for me since I was 12+ (I'm now 22) and I've tried just about everything to get clearer skin but nothing seems to help. The pill DID help up until a few months ago and I used to only deal with maybe one or two pimples around the time when my period was due. I've had acne around my chin for months now and can't figure out why the pill would all of sudeen stop working for me. Should I change to something different? I take zinc daily too for my skin and only use clinique foaming cleanser to clean my face and take off make-up and I've been using that for many months too. Is this normal to sort of develop constantly crap skin for no reason?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments